# SDR 9EKA20140516004

- Difficulty date: May 16, 2014
- Submitted: May 24, 2014
- Operation: Air carrier
- Aircraft: N390AL
- Make and model: Bell 214ST
- Aircraft serial: 28198
- Aircraft time: 12,210 hours, 23,553 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 214021100106S
- Part serial: A193
- Condition: Cracked
- Location: Rt Elevator
- Part time: 5,939 hours, 376 cycles
- Component: Tailboom, Bell
- Component part number: 214031003321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN SKIN OF RT ELEVATOR.  CRACK IS LOCATED AT THE AFT INBD BOTTOM SIDE OF THE ELEVATOR, JUST FWD OF THE RIVETS ATTACHING THE TAB.
